| Model Number |
CB96345-023 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a bio-medicus cannula, the customer reported a deformation at the proximal end of the cannula tip while inserting the device into the patient.The cannula was not heated or cooled prior to use.There was no damage to the packaging (outer box, inner packaging or sterile barrier).The use of the device was unspecified.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Correction d4.2 (expiration date) d4.4 (lot number) and h4.(manufacturing date): these fields were updated.Additional information b5.The device was replaced.Medtronic received additional information that after the customer could not insert the cannula, the customer removed it.The customer did not make a new insertion site when the replacement cannula was inserted, the initial insertion site was used.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.